Vol. 2, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
Motivic complexes over nonperfect fields

Andrei Suslin

Vol. 2 (2017), No. 2, 277–302
Abstract

We show that the theory of motivic complexes developed by Voevodsky over perfect fields works over nonperfect fields as well provided that we work with sheaves with transfers of [1p]-modules (p = charF). In particular we show that every homotopy invariant sheaf with transfers of [1p]-modules is strictly homotopy invariant.

Keywords
motivic cohomology, nonperfect fields
Mathematical Subject Classification 2010
Primary: 19E15
Secondary: 14F42
Milestones
Received: 30 September 2015
Revised: 23 December 2015
Accepted: 12 January 2016
Published: 14 December 2016
Authors
Andrei Suslin
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208
United States